# SDR VNAA202503070004

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MULTIPLE BLENDED GOUGE BTWN FS1015.00 - FS1051.30.  FUSELAGE SKIN MULTIPLE BLENDED GOUGE BTWN FS1015.00 - FS1051.30  WERE REPAIRED PER REO 690-53-61-1505 REV --PERMANENT DISPOSITION.
